# SDR USAA010568

- Difficulty date: May 25, 2001
- Submitted: June 20, 2001
- Operation: Air carrier
- Aircraft: N407US
- Make and model: Boeing 737401
- Aircraft serial: 23877
- System (JASC): 5754 · Leading Edge Devices
- Part: Doubler
- Condition: Cracked
- Location: L/E Slat
- Part time: 36,765 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND REPAIR DOUBLER CRACKED .5 INCH, NR 2 SLAT, OUTBOARD OF ACTUATOR ATTACH.  REMOVED CRACKED DOUBLER, INSTALLED NEW DOUBLER PER SRM 57-43-01.  (M)
